Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have heartburn, sore nipples, abdominal pain and hunger. Have Implanon. Pregnancy test negative. Advice?

I have the implanon IUD in my arm but for the past 3-5 days I've had
•heartburn (never had it before now)
•Sore nipples(only nipples and I'm talkin sore and tender)
•abdominal pains like cramping
•lots of gas from the lower end
•constantly hungry

What are these symptoms from?? Mind you I haven't had a period since I had the IUD inserted in my arm 2 years ago , took a pregnancy test and it said negative
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

I would like to start by asking how long is the shelf-life of your implant? As you must have been informed, an implanon has to be changed once every 2-3 years, so please do check if it is time to replace the IUD.

Now moving on to your symptoms, these could be either due to a pregnancy, which has not yet reached the phase of detection, or due to a change in your hormones.

As mentioned, you have not experienced a period since almost 2 years now; I do not think this is a very good thing. I request you to visit your doctor, and discuss this in detail. I understand the use of an implant and its effects, but not experiencing a period for almost 2 years is a little worrying in reference to your fertility status.

And coming to a pregnancy test, I would request you to repeat a home pregnancy test using an early morning urine sample. A test has to be conducted at least 2 weeks after the assumed date of conception/sexual contact or on or after the first day of a missed period.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Tue, 2 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, the symptoms you are facing must be of gastric irritation due to peptic ulcer, or irritant foods.
I advise you to consult a physician for diagnosis and treatmet. I to my patient with such symptoms prescribe omeprazole, domperidone, and antacid gel for relief of gastric symptoms. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor